# SDR SIMA202006110001

- Difficulty date: June 10, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 14,564 hours, 9,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 012119
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR LOWER EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR 1 EMERGENCY LIGHT POWER UNIT FOR THE FWD SERVICE DOOR LOWER EMERGENCY LIGHT IAW AMM 33-50-01.  OPS CHK GOOD.
